Michigan, 2010Hail and Damaging Winds in Michigan, June 4, 2010
June 4, 2010 · NWS DTX · 15 events in 4 counties and zones
A warm front approaching from the south produced several thunderstorms which produced large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $48,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front approaching from the south produced several thunderstorms which produced large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 4, 2:23 PM EST, 4 hours 43 minutes earlier.
Area forecast discussion, Jun 4, 2:23 PM EST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
323 PM EDT FRI JUN 4 2010
.SHORT TERM...TONIGHT
AN INCREASINGLY UNIMPRESSIVE SETUP EVOLVING THERMODYNAMICALLY FOR
MUCH OF THE FORECAST AREA THIS AFTERNOON PER LATEST SATELLITE AND
OBSERVATIONAL TRENDS. LATEST UPPER AIR/RUC AND WATER VAPOR ANALYSIS
SHOWING THE MAIN SHORTWAVE TROUGH NOW SHIFTING ACROSS CENTRAL
MICHIGAN. THE SOUTHERN EXTENT OF THIS WAVE CONTINUES TO SUPPORT AN
AREA OF LIGHT SHOWERS AND A CANOPY OF MID LEVEL CLOUD COVER. THIS
IS EFFECTIVELY LIMITING AIRMASS DESTABILIZATION POTENTIAL FOR AREAS
AS FAR SOUTH AS THE M-59 CORRIDOR. ALSO NOTING GOOD DRY AIR
ENTRAINMENT ACCOMPANYING THIS WAVE WITH DEWPOINTS FALLING INTO THE
50S ACROSS MUCH OF WEST-CENTRAL MI. FROM THE ARB-DTW CORRIDOR
SOUTHWARD...TEMPERATURES ARE STARTING TO SNEAK TOWARD THE 78-80F
RANGE...ALTHOUGH THE SURFACE WARM FRONT /AND DEEPER MOISTURE/
REMAINS FIRMLY POSITIONED BACK INTO IN/OH.
GIVEN THE POSITIONING OF THE DEEPER MOISTURE/INSTABILITY AXIS TO OUR
SOUTH...PROSPECTS OF SEEING A MORE WIDESPREAD/ORGANIZED AREA OF
SHOWERS AND THUNDERSTORMS CONTINUES TO WANE. A PERIOD OF ENHANCED
FORCING PROVIDED BY THE COMBINATION OF ADDITIONAL WEAK SHORTWAVE
ENERGY...THE PRESENCE OF A MID LEVEL SPEED MAX AND WEAK LOW LEVEL
CONVERGENCE STILL SUPPORTS CARRYING CHANCE POPS TARGETING THE 22-03Z
PERIOD. WILL LARGELY DISCOUNT THE DETAILS OF THE NAM WHICH REMAINS
OVERLY UNSTABLE ACROSS SOUTHEAST MI...FAVORING THE TIMING AND
COVERAGE SUGGESTED BY THE LOCAL HI-RES WRF. CURRENT CONDITIONS
SUPPORT RAMPING DOWN THE SEVERE WORDING TOWARD THE NORTH...ALTHOUGH
SUPPORTIVE WIND FIELDS/SHEAR WOULD FAVOR MAINTAINING AT LEAST AN
ISOLATED MENTION FOR THE FAR SOUTH UNDER CONTINUED WEAK INSTABILITY
THROUGH THE EVENING HOURS.
SHOWERS WILL QUICKLY DIMINISH OVERNIGHT AS WEAK SUBSIDENCE DEVELOPS
IN THE WAKE OF THESE WAVES. SOME LINGERING CONVERGENCE MAY GRIND
OUT AN ISOLATED SHOWER OR TWO ACROSS THE FAR SOUTH...BUT OTHERWISE
DRY CONDITIONS OVERNIGHT. CLOUDS LOOK PROBLEMATIC...BUT ANY
CLEARING MAY PROVIDE ENOUGH COOLING TO BRING SOME PATCHY FOG LATE
GIVEN THE MOIST RESIDENT CONDITIONS. LOWS WILL RANGE FROM UPPER 50S
NORTH TO SOME MID 60S WITHIN THE DETROIT METRO AREA.
&&
.LONG TERM...
A COOLING TREND IS EXPECTED AS WE HEAD INTO THE WEEKEND...AS
MULTIPLE UPPER LEVEL TROUGHS/LOWS CONVERGE ON THE GREAT LAKES/NEW
ENGLAND/MID ATLANTIC REGION...LEADING TO LOWERING HEIGHTS AND
SUPPRESSION OF THE JET STREAM TO OUR SOUTH. CYCLOGENESIS WILL OCCUR
ON SATURDAY/SATURDAY NIGHT...BUT MAY OCCUR A BIT TOO LATE FOR US IF
YOU BELIEVE GEM/GFS. IT APPEARS SOME SEMBLANCE OF A LOW WILL TRACK
CLOSE TO THE SOUTHERN MICHIGAN BORDER LATE SATURDAY...WITH GOOD
FGEN/BAROCLINIC ZONE AND AMPLE LOW LEVEL INSTABILITY TOWARD THE OHIO
BORDER TO SUPPORT SHOWERS AND THUNDERSTORMS SATURDAY
AFTERNOON/EVENING. THE GFS/GEM SUGGEST CONVECTION WITH LINE UP
ACROSS THE FAR NORTHERN OHIO VALLEY AND REMAIN PREDOMINATELY SOUTH
OF THE CWA. THIS IS AN INSTABILITY VS FORCING DILEMMA...AS CURRENT
JET ENERGY MOVING THROUGH THE PACIFIC NORTHWEST SHOULD PROVIDE SOME
FAVORABLE LARGE SCALE ASCENT OVER SOUTHERN LOWER MICHIGAN BY
SATURDAY AFTERNOON...BUT BEST INSTABILITY AND MOISTURE AXIS WILL BE
ACROSS THE SOUTHERN OHIO VALLEY. WITH SUPPORT FROM THE UKMET AND
LOCAL WRFHEMI...WILL FAVOR A SOLUTION MORE IN LINE WITH
NAM...STRONGER SURFACE LOW...RESULTING IN LIKELY POPS FOR AT LEAST
THE SOUTH HALF OF THE CWA LATER SATURDAY INTO SATURDAY
EVENING/NIGHT. DAY 2 OUT OF SPC ALSO SUPPORTS A THUNDERSTORM MENTION
ACROSS THE SOUTH HALF OF THE CWA. RAISED MAXES A FEW DEGREES ON
SATURDAY AND ESPECIALLY SATURDAY NIGHT. EVEN WITH ACTIVITY SPREADING
IN DURING THE AFTERNOON...DON'T SEE HOW TEMPERATURES WILL NOT
RESPOND AT LEAST INTO THE MID 70S...AS THERE IS NOT MUCH OF AN
AIRMASS CHANGE.
SECONDARY COLD FRONT DROPPING SOUTH ON SUNDAY (-18 C AT 500 MB) WILL
ALSO SUPPORT A CHANCE OF SHOWERS AND EVEN ISOLATED THUNDERSTORMS AS
EQL LEVELS PROGGED ABOVE 15 KFT/AROUND -20 C ISOTHERM. LIMITED LOW
LEVEL MOISTURE/INSTABILITY (SURFACE BASED LI'S AROUND ZERO/CAPES OF
AROUND 500 J/KG) WILL LIMIT COVERAGE...BUT LOW FREEZING LEVELS/WET
BULB ZERO HEIGHTS WILL BE CONDUCIVE FOR SMALL HAIL IF SUFFICIENT
UPDRAFT PRESENTS ITSELF.
COOLER TROUGHING/CYCLONIC FLOW TO PERSIST INTO MONDAY...WITH 850 MB
TEMPS OF 7 C SUPPORT HOLDING MAXES IN THE LOWER 70S.
BASED OFF 12Z GFS/00Z EUROPEAN...
THE GENERAL TREND SHOULD FEATURE BUILDING HEIGHTS (MODERATING
TEMPERATURES) AS UPPER LEVEL RIDGE AMPLIFIES OVER THE MISSISSIPPI
RIVER VALLEY. WILL NEED TO BE LEARY OF POSSIBLE ACTIVE WARM FRONT
LIFTING INTO THE CENTRAL GREAT LAKES TOWARD THE END OF THE WORK
WEEK. A QUICK LOOK AT THE 12Z EUROPEAN SHOWS A POSSIBLE SPEED BUMP
ON WEDNESDAY/SHORTWAVE TROUGH-WAVE OF LOW PRESSURE TRACKING THROUGH
BEFORE WE RESUME OUR UPWARD CLIMB. WITH IT BEING SUCH AN ERUPT SHIFT
FROM THE 00Z RUN...WILL WAIT ANOTHER RUN BEFORE INTRODUCING POPS.
&&
.MARINE...
THERE REMAINS A POSSIBILITY FOR SHOWERS AND THUNDERSTORMS THIS
EVENING...MAINLY OVER LAKE ST CLAIR AND ERIE. HOWEVER...
DIMINISHING INSTABILITY WILL LIMIT THE POTENTIAL FOR SEVERE
THUNDERSTORMS. A WEAK LOW PRESSURE SYSTEM LIFTING ACROSS SOUTHERN
LAKE HURON WILL BRING A BRIEF INCREASE IN NORTHEAST WINDS
OVERNIGHT...BUT WITH ONSHORE GUSTS AND CORRESPONDING WAVES HOLDING
BELOW ADVISORY CONDITIONS. SHOWERS AND THUNDERSTORMS BECOME
POSSIBLE AGAIN LATE SATURDAY INTO SATURDAY NIGHT AS ANOTHER LOW
PRESSURE SYSTEM TRACKS THROUGH THE SAME AREA. THIS WILL AGAIN
RESULT IN A BRIEF INCREASE IN NORTHEAST WINDS SATURDAY NIGHT.
FAVORABLE BOATING CONDITIONS EXPECTED FOR EARLY NEXT WEEK AS
SLIGHTLY COOLER AND DRIER AIR FUNNELS IN UNDER LIGHTER NORTHERLY
FLOW.
&&
.PREV DISCUSSION...ISSUED 209 PM EDT FRI JUN 4 2010
AVIATION...
VFR CU FIELD CONTINUES TO SLOWLY EXPAND AS INSTABILITY GRADUALLY
GROWS THIS AFTERNOON. HOWEVER MID LEVEL CLOUD /WITH A FEW SHOWERS
NORTH/ WILL QUICKLY STREAM OVERHEAD WITHIN THE NEXT COUPLE OF
HOURS. THIS WILL EFFECTIVELY KEEP THE BETTER INSTABILITY TO THE
SOUTH. THIS LEAVES THUNDERSTORM POTENTIAL LOCALLY IN QUESTION
THROUGH THIS EVENING. A NARROW WINDOW STILL EXISTS RIGHT AROUND 00Z
IN DETROIT...BUT CHANCES TOWARD THE NORTH APPEAR TOO LIMITED NOW FOR
A MENTION. RESIDUAL SCT/BKN STRATOCU WILL TEND TO LOWER TONIGHT
WITH SOME POTENTIAL FOR A PERIOD OF MVFR CEILINGS DURING THE EARLY
MORNING HOURS.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...MR
LONG TERM....SF
MARINE.......MR
AVIATION.....MR
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 4, 6:09 PM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
709 PM EDT FRI JUN 4 2010
LCZ422-423-460-LEZ444-MIZ060>063-068>070-075-076-082-083-052315-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-
WASHTENAW-WAYNE-LENAWEE-MONROE-
709 PM EDT FRI JUN 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LC AND
SOUTHEAST MICHIGAN.
.DAY ONE...TONIGHT
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EDT.
THUNDERSTORMS THIS EVENING WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL GREATER THAN ONE INCH
IN DIAMETER. THERE IS ALSO POTENTIAL FOR THE STRONGER STORMS TO
PRODUCE AN ISOLATED TORNADO. THUNDERSTORM MOTION WILL BE FROM WEST
TO EAST AT 30 MPH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON INTO SATURDAY
NIGHT SOUTH OF I-69...AS AN AREA OF LOW PRESSURE TRACKS ALONG THE
SOUTHERN MICHIGAN BORDER. THESE STORMS ARE NOT EXPECTED TO BE
SEVERE. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY...AS
A COLD FRONT DROPS SOUTH THROUGH THE STATE.
.SPOTTER INFORMATION STATEMENT...DISPATCHERS...PLEASE NOTIFY YOUR
EMERGENCY MANAGER IMMEDIATELY. SPOTTERS HAVE BEEN ACTIVATED.
LHZ442-443-463-464-MIZ053>055-052315-
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
SAGINAW-TUSCOLA-SANILAC-
709 PM EDT FRI JUN 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON AND
SOUTHEAST MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE LIKELY THROUGH MIDNIGHT TONIGHT. WHILE THESE
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...THEY WILL HAVE THE
POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND HAIL TO THREE
QUARTERS OF AN INCH IN DIAMETER. THUNDERSTORM MOTION WILL BE FROM
WEST TO EAST AT 30 MPH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT
ANTICIPATED THIS EVENING.
LHZ421-422-441-462-MIZ047>049-052315-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
MIDLAND-BAY-HURON-
709 PM EDT FRI JUN 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON AND
SOUTHEAST MICHIGAN.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE REQUIRED.
LHZ361>363-052315-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
709 PM EDT FRI JUN 4 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION WILL NOT BE REQUIRED.
HLO
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jun 4, 4:57 PM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
557 PM EDT FRI JUN 4 2010
MIZ053>055-060>063-050000-
SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
INCLUDING THE CITIES OF...SAGINAW...CARO...SANDUSKY...OWOSSO...
FLINT...LAPEER...PORT HURON
557 PM EDT FRI JUN 4 2010
SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH THE AREA.
BRIEF PERIODS OF HEAVY RAIN ARE EXPECTED WITH THESE STORMS. THERE
IS A POTENTIAL FOR THE STORMS TO INCREASE IN ACTIVITY BETWEEN 600PM
AND 800PM
RK/BT
Special weather statement, Jun 4, 6:03 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
703 PM EDT FRI JUN 4 2010
MIZ063-050000-
ST. CLAIR-
703 PM EDT FRI JUN 4 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF CAPAC...MOVING EAST AT 30
MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THIS STORM.
* THE THUNDERSTORM WILL BE NEAR...
YALE AND EMMETT BY 720 PM EDT...
LAKEPORT BY 750 PM EDT...
PORT HURON BY 755 PM EDT...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
MR
Thunderstorm Wind, Livingston
- When
- June 4, 7:06 PM EST
- Where
- Livingston County, 3.87 mi WSW of Hartland
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 42.630, -83.821
Over a dozen trees reported blown down, along with tree limbs.
Hail, Oakland
- When
- June 4, 7:29 PM EST
- Where
- Oakland County, 0.69 mi N of New Hudson Arpt
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.510, -83.620
Hail, Oakland
- When
- June 4, 7:30 PM EST
- Where
- Oakland County, 1.38 mi S of Wixom Spencer Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.500, -83.550
Hail, Wayne
- When
- June 4, 7:33 PM EST
- Where
- Wayne County, 0.86 mi NW of Northville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.440, -83.490
Hail, Oakland
- When
- June 4, 7:33 PM EST
- Where
- Oakland County, 2.46 mi NW of Oakwood
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.450, -83.510
Hail, Oakland
- When
- June 4, 7:35 PM EST
- Where
- Oakland County, 0.86 mi NW of Oakwood
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.440, -83.480
Hail, Wayne
- When
- June 4, 7:35 PM EST
- Where
- Wayne County, 0.86 mi NW of Northville
- Measured
- 2 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 42.440, -83.490
The large hail caused broken windows.
Thunderstorm Wind, Wayne
- When
- June 4, 7:35 PM EST
- Where
- Wayne County, 0.86 mi NW of Northville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Broadcast Media
- Coordinates
- 42.440, -83.490
Widespread tree damage was reported in the city of Northville. A large tree was also uprooted and fell onto a house.
Thunderstorm Wind, Washtenaw
- When
- June 4, 7:35 PM EST
- Where
- Washtenaw County, 3.29 mi NW of Guthrie
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.330, -84.120
Six to twelve inch diameter tree limbs reported blown down.
Thunderstorm Wind, Wayne
- When
- June 4, 7:35 PM EST
- Where
- Wayne County, 0.86 mi NW of Northville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.440, -83.490
A tree was reported blown down.
Hail, Oakland
- When
- June 4, 7:37 PM EST
- Where
- Oakland County, 2.46 mi NW of Oakwood
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.450, -83.510
Hail was large enough to break windows.
Hail, Wayne
- When
- June 4, 7:37 PM EST
- Where
- Wayne County, 0.86 mi NW of Northville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.440, -83.490
Thunderstorm Wind, Wayne
- When
- June 4, 7:37 PM EST
- Where
- Wayne County, 0.86 mi NW of Northville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.440, -83.490
Large tree limbs were reported blown down.
Hail, Oakland
- When
- June 4, 7:37 PM EST
- Where
- Oakland County, 1.38 mi N of Oakwood
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 42.450, -83.470
Hail, Oakland
- When
- June 4, 7:40 PM EST
- Where
- Oakland County, 1.47 mi NNW of Oakwood
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.450, -83.480
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in North Carolina, June 4, 20101 death · 1 event
- Heat in Nevada, June 4, 20101 death · 1 event
- Heat in Texas, June 4, 20101 death · 1 event
- Flood in Wyoming, June 4 to 13, 2010$12 million · 1 event
- Flash Flooding and Flooding in Iowa, June 4 to 6, 2010$1.3 million · 1.75 in hail · 18 events
- Flooding and Hail in Ohio, June 4 to 5, 2010$445,000 · 1.25 in hail · 28 events
- Damaging Winds in Michigan, June 4, 2010$1.3 million · 70 kt wind · 3 events
- Hail and Damaging Winds in Pennsylvania, June 4, 2010$665,000 · 4 in hail · 11 events
- Flash Flood and Hail in Missouri, June 4, 2010$511,000 · 1.5 in hail · 5 events
- Flash Flooding and Damaging Wind in Alabama, June 4, 20103 injured · $169,000 · 4 events
- Hail and Damaging Winds in Pennsylvania, June 4, 2010$190,000 · 1 in hail · 12 events
- Hail and Damaging Winds in Ohio, June 4, 2010$87,000 · 1.75 in hail · 21 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 243503, 229444, 243495, 229445, 243497, 229446, 229448, 229453, 243498, 243499, 229447, 229452, 243494, 243501, 243502.